Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




65 Publications

2019 | Journal Article | IST-REx-ID: 6843   OA
On isometric embeddings of Wasserstein spaces – the discrete case
G.P. Gehér, T. Titkos, D. Virosztek, Journal of Mathematical Analysis and Applications 480 (n.d.).
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 72   OA
Limit law of a second class particle in TASEP with non-random initial condition
P. Ferrari, P. Ghosal, P. Nejjar, Annales de l’institut Henri Poincare (B) Probability and Statistics 55 (2019) 1203–1225.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 566   OA
Local inhomogeneous circular law
J. Alt, L. Erdös, T.H. Krüger, Annals Applied Probability 28 (2018) 148–203.
View | Files available | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 6185   OA
Cusp universality for random matrices I: Local law and the complex hermitian case
L. Erdös, T.H. Krüger, D.J. Schröder, ArXiv (n.d.).
View | Files available | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 181   OA
Power law decay for systems of randomly coupled differential equations
L. Erdös, T.H. Krüger, D.T. Renfrew, SIAM Journal on Mathematical Analysis 50 (2018) 3271–3290.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed